# SDR CALA2025091108782

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 96,735 hours, 13,716 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Computer
- Part number: 8221381101
- Part serial: 7JDV
- Condition: Faulted
- Location: Zone 200
- Part time: 86,744 hours, 13,688 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS - SGL SOURCE  DISPLAYS. STATUS MSG - C DPC. INTRMTNT FLIKR DISPLAYS FOUND DPC C ON STATUS PAGE, WENT TO CENTER DPC ON CAPT AND F/O SELECTOR PANEL AND FOUND NO SCREENS OPERATIONAL. REMOVED AND REPLACED CENTER DPC PER AMM 31-63-04 CONFIRMED S/W WITH NO FURTHER DEFECTS FOUND. REF L/P 6209973 FOR REPLACEMENT OF R/H DPC WHICH WAS ON MEL THAT CAUSED A SINGLE SOURCE MESSAGE DUE TO 2 INOP DPCS.
